Facebook Pixel
EmpowHER Guest

Unprotected sex and period the next day, could I be pregnant?

By Anonymous November 13, 2014 - 9:40am
Rate This

I began using Nuvaring on October 3 and took it out Oct 23 because it kept slipping out. I had unprotected sex on October 25, and got my period the next day. My period was normal and lasted 4-5 days. I put in a new NuvaRing on October 30th, then took it out and began using BC pills on November 1st. I'm wondering what my chances are of being pregnant, and when a pregnancy test would be able to detect it?

Add a Comment3 Comments

EmpowHER Guest

Thank you so much for your quick reply! You have given me some peace of mind. I'm currently experiencing some bloating and tenderness in my abdomen. Could this be as a result of the Birth Control switch?

November 13, 2014 - 10:49am
Guide (reply to Anonymous)

Hello Anonymous,

You are welcome. Bloating and abdominal tenderness can be a sign of a gastrointestinal issue. If the symptoms worsen or persist, consider calling your primary care physician.


November 13, 2014 - 10:55am

Hello Anonymous,

Welcome to EmpowHER and thank you for your question.

There is no chance that you are pregnant and no need to take a pregnancy test. Your period which started on October 26 proved that. You have either had a NuvaRing in place or been taking birth control pills since November 1. This protects you from becoming pregnant.


November 13, 2014 - 10:25am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!